Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

Weak solutions for p-Laplacian equation

Venkatasubramaniam Bhuvaneswari / Shangerganesh Lingeshwaran / Krishnan Balachandran
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/anona-2012-0009

Abstract.

In this work we consider the p-Laplacian type parabolic equation with Dirichlet boundary condition and establish the existence of weak solutions using Leray–Schauder's fixed point theorem and semi-discretization process.

Keywords: p-Laplacian; weak solution; Leray–Schauder fixed point theorem

About the article

Received: 2012-03-30

Accepted: 2012-05-11

Published Online: 2012-11-03

Published in Print: 2012-11-01


Citation Information: , Volume 1, Issue 4, Pages 319–334, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2012-0009.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in